MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORISE? PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ORISE? PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00519351
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0501 captures the reportable investigation analysis of electrode detached.Block h11: investigation results an orise proknife was received for analysis.Visual inspection identified that the catheter was kinked.Functional and microscopic examination determined that the device was returned without the electrode attached.The reported event could not be confirmed based on the available evidence.However, it is likely that procedural factors, such as the duration of use, power settings applied, handling technique, and/or tissue characteristics contributed to electrode damage.Continued use following the damage may have resulted in the electrode detachment.Based on the review of all available information, the most probable cause of the reported event is determined to be adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife was used during an endoscopic submucosal dissection (esd) procedure on an unknown date.During the procedure, it was observed that the electrode failed to protrude when the handle was operated to the midway position.The device was removed from use and replaced with another orise proknife to complete the procedure.There were no patient complications as a result of this event.This event has been deemed a reportable event based on the investigation results; the device returned without the electrode.Please see block h11 for full investigation details.

Brand Name
ORISE? PROKNIFE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24426612
Report Number3005099803-2026-00693
Device Sequence Number9840249
Product Code KNS
UDI-Device Identifier08714729999881
UDI-Public(01)08714729999881(17)270609(10)36996219
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00519351
Device Catalogue NumberM00519351
Device Lot Number0036996219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown